# SDR EVCA201807051

- Difficulty date: June 30, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N424AE
- Make and model: Bell 206L-4
- Aircraft serial: 52424
- Aircraft time: 5,753 hours, 11,586 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031403001P
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004203RA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM ATTACHMENT FITTING UPPER LEFT TAILBOOM SIDE CRACKED. AMT'S REMOVED AND REPLACED TAILBOOM FITTING.
